# SDR DALA2015111406961

- Difficulty date: November 13, 2015
- Submitted: November 14, 2015
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 74,413 hours, 57,021 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE METALLIZED OF RUDDER BOTH SIDE.  RUDDER BOTH SIDE WAS REPAIRED AND PAINTED IAW SRM 51-70-1A, P23 AND 51-10-3B, PROCESS "B".
